# SDR USAA2011071300004

- Difficulty date: June 4, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2164
- Condition: Saturated
- Location: Horiz Stab
- Part time: 10,510 hours, 4,685 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WATER INGRESS ON ELEVATOR ASSEMBLY BETWEEN HORIZONTAL STABILIZER STATION, HSS1305 TO HSS6009, BETWEEN RIB 4 TO RIB 14.  REPLACED ELEVATOR ASSEMBLY BETWEEN HORIZONTAL STABILIZER STATION, HSS1305 TO HSS6009, BETWEEN RIB 4 TO RIB 14 IAW A320 AMM 27-34-41.
